# SDR QXEA0002312

- Difficulty date: August 11, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- SEVERAL AREAS OF PITTING AND SURFACE CORROSION ON THRESHOLD OF MAIN CABIN DOOR CUTOUT, AT FLOOR LEVEL BETWEEN FUSELAGE STATION 222.000AND X252.700.  REPAIRED IAW DHC-8 SRM 51-20-00, 51-40-00 AND 20-21-21.
